Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 496361, 6 pages
http://dx.doi.org/10.1155/2013/496361
Research Article

Hyperstability of the Fréchet Equation and a Characterization of Inner Product Spaces

1Department of Mathematics, Pedagogical University, Podchorazych 2, 30-084 Kraków, Poland
2Institute of Mathematics, University of Silesia, Bankowa 14, 40-007 Katowice, Poland

Received 30 May 2013; Accepted 4 October 2013

Academic Editor: Bjorn Birnir

Copyright © 2013 Anna Bahyrycz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Bahyrycz, Janusz Brzdęk, Magdalena Piszczek, and Justyna Sikorska, “Hyperstability of the Fréchet Equation and a Characterization of Inner Product Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 496361, 6 pages, 2013. https://doi.org/10.1155/2013/496361.